Hi Everyone - finally had my consult with the OB yesterday after my month long hormonal profile! He concluded that I have some form of ovarian dysfunction (NOT infertility), due to my late ovulation, long cycles and lacking CM. He also said that my hormone levels look great (meaning there isn't anything chemically going on) EXCEPT for my DHEA levels. He said that those were a little low at 95; he'd like to see them in the 200's. Since I am already taking Armour Thyroid for a subclinical hypothryoidism problem - it 'fits' that my DHEA might be off. SOOOO, it seems that my problem with getting pregnant is a thryoid, adrenal gland, cortisol problem! Hoping that these meds work!
For the Femara, he had my take 10 pills yesterday at the same time. He said that since my Estradiol levels start off a little slow in the beginning of the month - he was hoping that this would help my cycle. But it's a one-time deal for me, 10 pills 1x....is that the way that others take it?
Any thoughts or words of wisdom about when to take the Armour and DHEA will be appreciated. This a.m., I took them at the same time, but I don't know if I should?
Hi wanting! Wow, that's great that they've found a possible reason! Hopefully, the meds will help you get pregnant soon! I'm not familiar with Armour or DHEA, but I am taking femara (on my third cycle), and it seems like most of us on femara take it days 3-7 (one or two pills a day)...similar to how you would take clomid. So I'm sure the 10 pills in one day would really kick-start things ;-) Best of luck to you!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.